| Texto completo | |
| Autor(es): |
Mendez-Bermudez, J. A.
;
Peralta-Martinez, Kevin
;
Sigarreta, Jose M.
;
Leonel, Edson D.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | CHAOS SOLITONS & FRACTALS; v. 172, p. 7-pg., 2023-05-22. |
| Resumo | |
In this work we characterize the escape of orbits from the phase space of the Riemann-Liouville (RL) fractional standard map (fSM). The RL-fSM, given in action-angle variables, is derived from the equation of motion of the kicked rotor when the second order derivative is substituted by a RL derivative of fractional order... Thus, the RL-fSM is parameterized by Kappa and alpha is an element of (1, 2] which control the strength of nonlinearity and the fractional order of the RL derivative, respectively. Indeed, for = 2 and given initial conditions, the RL-fSM reproduces Chirikov's standard map. By computing the survival probability P-S(n) and the frequency of escape P-E(n), for a hole of hight h placed in the action axis, we observe two scenarios: When the phase space is ergodic, both scattering functions are scale invariant with the typical escape time n(typ) = exp < ln n > alpha ( h/Kappa)(2). In contrast, when the phase space is not ergodic, the scattering functions show a clear non-universal and parameter-dependent behavior. (AU) | |
| Processo FAPESP: | 19/14038-6 - Investigação de propriedades dinâmicas em sistemas não lineares |
| Beneficiário: | Edson Denis Leonel |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |